# SDR FDEA201909072149

- Difficulty date: September 7, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 67,331 hours, 28,104 cycles
- System (JASC): 3140 · Central Computers
- Part: Via
- Part number: 4081580904
- Part serial: 32653119
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL SEVERAL OF THE DU'S STARTED TO FLASH ON AND OFF.  ALSO RECEIVED A CONFIGURATION WARNING.  ABORTED TAKEOFF AT APPOX 90 KTS.  R&R #3 VIA PRECAUTIONARILY - OPS CHK GOOD.  REF 31-43-01-4.
